Translator Disclaimer
Winter 2011 Two-ended $r$-minimal hypersurfaces in Euclidean space
Levi Lopes de Lima, Antonio Sousa
Illinois J. Math. 55(4): 1327-1348 (Winter 2011). DOI: 10.1215/ijm/1373636686

Abstract

It is shown that embedded, elliptic $r$-minimal hypersurfaces in Euclidean space $\mathbb{R}^{n+1}$, $\frac{3}{2}(r+1)\leq n<2(r+1)$, with two ends, both regular, are catenoids (i.e., rotational hypersurfaces). This extends to this setting previous results by Schoen and Hounie-Leite.

Citation

Download Citation

Levi Lopes de Lima. Antonio Sousa. "Two-ended $r$-minimal hypersurfaces in Euclidean space." Illinois J. Math. 55 (4) 1327 - 1348, Winter 2011. https://doi.org/10.1215/ijm/1373636686

Information

Published: Winter 2011
First available in Project Euclid: 12 July 2013

zbMATH: 1277.53056
MathSciNet: MR3082871
Digital Object Identifier: 10.1215/ijm/1373636686

Subjects:
Primary: 53C40, 53C42

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.55 • No. 4 • Winter 2011
Back to Top